S. G. Williamson
List of publications from the
| 2004 |
| 15 | EE | Ömer Egecioglu,
Jeffrey B. Remmel,
S. G. Williamson:
A Class Of Graphs Which Has Efficient Ranking And Unranking Algorithms For Spanning Trees And Forests.
Int. J. Found. Comput. Sci. 15(4): 619-648 (2004) |
| 2002 |
| 14 | EE | Jeffrey B. Remmel,
S. G. Williamson:
Spanning Trees and Function Classes.
Electr. J. Comb. 9(1): (2002) |
| 1998 |
| 13 | EE | Edward A. Bender,
S. Gill Williamson:
Periodic Sorting Using Minimum Delay, Recursively Constructed Merging Networks.
Electr. J. Comb. 5: (1998) |
| 1995 |
| 12 | | Thomas E. Kammeyer,
Richard K. Belew,
S. G. Williamson:
Evolving Compare-Exchange Networks Using Grammars.
Artificial Life 2(2): 199-237 (1995) |
| 1984 |
| 11 | EE | S. G. Williamson:
Depth-First Search and Kuratowski Subgraphs.
J. ACM 31(4): 681-693 (1984) |
| 1983 |
| 10 | | Edward A. Bender,
L. Bruce Richmond,
S. G. Williamson:
Central and Local Limit Theorems Applied to Asymptotic Enumeration. III. Matrix Recursions.
J. Comb. Theory, Ser. A 35(3): 263-278 (1983) |
| 1980 |
| 9 | | S. Gill Williamson:
L'arbre des cycles d'un graphe.
CLAAP 1980: 241-261 |
| 8 | | J. T. Joichi,
Dennis E. White,
S. G. Williamson:
Combinatorial Gray codes.
SIAM J. Comput. 9(1): 130-141 (1980) |
| 1977 |
| 7 | | Dennis E. White,
S. G. Williamson:
Recursive Matching Algorithms and Linear Orders on the Subset Lattice.
J. Comb. Theory, Ser. A 23(2): 117-127 (1977) |
| 1976 |
| 6 | | Jay P. Fillmore,
S. G. Williamson:
Ranking Algorithms: The Symmetries and Colorations of the n-Cube.
SIAM J. Comput. 5(2): 297-304 (1976) |
| 5 | | S. G. Williamson:
Ranking Algorithms for Lists of Partitions.
SIAM J. Comput. 5(4): 602-617 (1976) |
| 1975 |
| 4 | | Dennis E. White,
S. G. Williamson:
Computational Algorithms for the Enumeration of Group Invariant Partitions.
SIAM J. Comput. 4(3): 209-213 (1975) |
| 1974 |
| 3 | | Jay P. Fillmore,
S. G. Williamson:
On Backtracking: A Combinatorial Description of the Algorithm.
SIAM J. Comput. 3(1): 42-55 (1974) |
| 1973 |
| 2 | | S. G. Williamson:
Isomorph Rejection and a Theorem of De Bruijn.
SIAM J. Comput. 2(1): 44-59 (1973) |
| 1971 |
| 1 | | S. G. Williamson:
Symmetry Operators of Kranz Products.
J. Comb. Theory, Ser. A 11(2): 122-138 (1971) |